BRUSTAN-N Ibuprofen 100MG Syrup – 100ml
D-KOFF Cough Expectorant – Syrup 100ml
Aspen Septrin Paediatric Suspension 100ml
  • Aspen Septrin Paediatric Suspension 100ml
Aspen Septrin Paediatric Suspension 100ml
  • Aspen Septrin Paediatric Suspension 100ml
Aspen Septrin Paediatric Suspension 100ml
  • Aspen Septrin Paediatric Suspension 100ml
Aspen Septrin Paediatric Suspension 100ml
  • Aspen Septrin Paediatric Suspension 100ml

Aspen Septrin Paediatric Suspension 100ml

Aspen Septrin Paediatric Suspension 100ml

Px-001407
Px-001407

Provides effective treatment for urinary tract, respiratory tract, genital tract and gastrointestinal tract infections

₦400.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

Aspen Septrin Paediatric Suspension 100ml

Aspen Septrin Paediatric Suspension 100ml | Presentation : Suspension - 100ml

₦400.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Aspen Septrin Paediatric Suspension 100ml is indicated for the treatment of bacterial infection that occur in the urinary tract, respiratory tract, genital tract and gastrointestinal tract. Septrin should only be used where considered very necessary.

 

Ingredient

Each 5ml contains Trimethoprim 80mg and Sulfamethoxazole  400mg.

 

Direction for Use

Do not exceed recommended dose and ensure you complete your prescription dose. It is preferable to take Septrin with some food and drink. Adults above the age of 12 years should take 10ml every 12 hours. For children between the age of 6 and 12 years administer 10ml every 12 hours. Children between the age of 6 months to 5 years should be given 5ml 12 hourly while babies between 6 weeks and 5 months should be given 2.5ml every 12 hours. This dosage may differ with your prescription depending on your medical diagnosis and severity.

 

Caution

Use Septrin strictly as prescribed by your doctor. Septrin should be given with caution to patients with severe allergy or bronchial asthma. If you are pregnant do not use except advised otherwise by your doctor.

Active Ingredient
Trimethoprim/Sulfamethoxazole
Drug Strength
40mg/200mg
Drug Dispensing
OTC
Dosage Form
Suspension
Drug Administration
Oral
Manufacturer
Aspen GMbH

Specific References